# SDR SIMA960501

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3101210
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 4006 - AIRSTAIR EMERGENCY EXIT LIGHT INOPERABLE.  REPLACED LIGHT ASSY.  AIRCRAFT RETURNED TO SERVICE.  (M)
